RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2019, Volume 74, Issue 2(446)  


Polynomial non-integrability of magnetic billiards on the sphere and the hyperbolic plane
M. Bialy, A. E. Mironov
3
The finite-gap method and the periodic NLS Cauchy problem of anomalous waves for a finite number of unstable modes
P. G. Grinevich, P. M. Santini
27
Real-normalized differentials: limits on stable curves
S. Grushevsky, I. M. Krichever, Ch. Norton
81
Trace formula for the magnetic Laplacian
Yu. A. Kordyukov, I. A. Taimanov
149

Brief Communications
Existence of a three-sheeted Nutall surface for a certain class of infinite-valued analytic functions
S. P. Suetin
187
Polynomial graph invariants and linear hierarchies
B. S. Bychkov, A. V. Mikhailov
189
Liouville integrability of the reduction of the associativity equations on the set of stationary points of an integral in the case of three primary fields
O. I. Mokhov, N. A. Strizhova
191
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019